Go Back   NeuroTalk Support Groups > >

Baclofen. Pump

Reply
 
Thread Tools Display Modes
Old 12-08-2017, 11:01 PM   #1
Starznight
Member
 
Join Date: Jun 2014
Location: Georgia
Posts: 941
My Mood: Baclofen. Pump
Default Baclofen. Pump

Got one put in today, and sent home same day, without medication in it woke up in recovery to being handed my clothing even though I was supposed to stay overnight afterwards and was told that the doctor who did my trial put down for it to be filled with a dosage that was unavailable so they didnít fill it with anything other than saline and sent me home. Didnít even see the doctor or have any kind of exam after shoving a catheter through my spine, which as Iím becoming more alert Iím finding more odd.

But oh well, whatís done is done and really goes to show how much pain I am normally in as that I went most of the day without taking my pain killers because I wasnít able to track time, but also, because frankly Iíve felt much worse on a bad MS day, but still find it very odd that they sliced and diced me, didnít fill the pump with meds and sent me home after only 7 and a half hours at the the hospital total, 2 and a half of which was undergoing surgery, and shown the door before the general had even worn off completely. Just really strange...
__________________
Side Effects: may cause dizziness, drowsiness, bleeding from the brain, heart explosions, alternate realities, brain spasms, and in rare cases temporary symptoms of death may occur.
Starznight is offline   Reply With Quote
Old 12-31-2017, 03:32 PM   #2
Starznight
Member
 
Join Date: Jun 2014
Location: Georgia
Posts: 941
My Mood: Baclofen. Pump
Default

But a bit of time since getting it now, so far, no real difference aside from an aversion to wearing jeans (wearing first pair since surgery and not real comfortable as yet). But did have some excitement after the pump was placed too, got to learn I am now allergic to Tylenol, the weekend of the surgery I lost all sense of balance, and most of the vison in my left eye and partial vision loss in my right eye, was having difficulty breathing and even passed out when we got to the ER... they brought me to the back and hooked up an IV of Tylenol which not only worsened all the symptoms that sent me there in the first place but also caused a major rash to break out.

Which further left the ER scrambling as they couldnít give me any benedryl, nor steroids, and as the remains a question mark over my allergy to epinephrine, they stood around for a bit after stopping the Tylenol wondering what now??? So told them to flush my system with saline, give me a hit or two off a non-steroidal bronchial inhaler and then give me a caffeine tab. Baffled the younger doctor there but thankfully there was an older doctor available as well who confirmed that was really all they could do, aside from my airways closing up any further they could put in an airway, but if I was calm and still able to speak they likely wouldnít have to worry about it.

And then the following week after getting 21! staples removed from my waist and back, I tore open my incision lol, I closed it up with a few butterflies and kept it dry for a few more days, and got it torn open again when my neuro filled it, so a few more butterflies again and Iím now healing quite well, phew. But at least with each passing day itís seeming less like the worst decision in the history of medicine and more like a good choice even with the ever growing list of medication allergies,which my primary did take care of swapping my lortab script for a tramdol one so at least I wasnít more than a day and a half without any kind of pain medication.
__________________
Side Effects: may cause dizziness, drowsiness, bleeding from the brain, heart explosions, alternate realities, brain spasms, and in rare cases temporary symptoms of death may occur.
Starznight is offline   Reply With Quote
Old 07-11-2018, 12:54 AM   #3
Starznight
Member
 
Join Date: Jun 2014
Location: Georgia
Posts: 941
My Mood: Baclofen. Pump
Default

Okay so itís been over six months since I got my pump in, so I guess Iíll give a bit of an update on it. After getting cleared for activity by the doctor I managed to get my garden in order in relatively short order in comparison to previous years! Then went on to help my mother get her yard in order, and finally went to help my aunt and uncle get their house and yard in order. Gosh it was fun, we all accomplished our spring cleaning while it was still spring! And I got to take a trip to VA with my cousin and help get her new place in order and even helped build some furniture from scratch .

From there we travelled to NH to visit with my aunt and uncle and the rest of my family. I was able to hike down to the creek, help with yet another garden. I mean, no where near my 24 year old crazy self who thought nothing of walking 20 miles in a day, really as a simple stroll. But still it is the closest Iíve ever been in years!

The only real problem Iím having is terrible migraines, suffered from them before getting the surgery but they have certainly increased in both frequency and intensity. But my pills still work against them so I can live with that for what Iím gaining in the end. I even did my first yoga session this evening just the most basics of basic so fingers crossed I can keep it up over the next couple of weeks without ripping another tendon or ligament. But Iíve also started doing a truly basic calistetic morning exercise (Japanese radio exercises) every morning since about a month ago and so far nothing torn 😍.

If all goes well with the yoga and such over the next 6 or so months I might finally be ready to go back to PT! Now if only something could be done for my vision life would be just about perfect. They really need to find something other than cortison as a major anti-inflammatory. Iím allergic to it and really tired of never knowing if I can see or not when I wake up and if I can see, just how much and how distorted my vision will be number one thing keeping me from a part time job of some sort is no license since I never know how well or how long my vision will hold.
__________________
Side Effects: may cause dizziness, drowsiness, bleeding from the brain, heart explosions, alternate realities, brain spasms, and in rare cases temporary symptoms of death may occur.
Starznight is offline   Reply With Quote
Reply

Tags
day, didnít, half, home, pump

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Baclofen Pump Starznight Multiple Sclerosis 2 07-28-2017 12:38 AM
Baclofen Pump- anyone? ykonstan Multiple Sclerosis 2 04-19-2010 01:04 PM
Baclofen Pump? Phyxius Multiple Sclerosis 7 01-13-2010 02:45 PM
Baclofen Pump? Phyxius Traumatic Brain Injury and Post Concussion Syndrome 0 01-02-2010 09:44 PM
Baclofen Pump spoons Multiple Sclerosis 8 10-16-2006 06:53 PM


All times are GMT -5. The time now is 05:46 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central ē Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.

All posts copyright their original authors ē Community Guidelines ē Terms of Use ē Privacy Policy